# SDR 2004F00412

- Difficulty date: August 15, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N102FS
- Make and model: Cessna 560XL
- Aircraft serial: 5605318
- System (JASC): 2300 · Communications System
- Part: Radio
- Condition: Dislodged
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON BEGINNING DEPARTURE FROM KSWF, WHEN THE STANDBY COMMUNICATION RADIO HEAD SLID OUT OF ITS RACK APPROXIMITY SIX INCHES ON INITIAL ACCELERATION FOR TAKEOFF.  THE TAKEOFF WAS ABORTED AT SEVENTY KNOTS WITHOUT INCIDENT.  THE AIRCRAFT RETURNED TO THE CESSNA SERVICE CENTER ON SITE FROM WHICH IT HAD DEPARTED.  INVESTIGATION REVEALED THAT THE RADIO UNIT WAS DISLODGED FROM THE INSTRUMENT PANEL.  THE UNIT WAS RESECURED IAW THE CESSNA 560XL MM CH 23-80-01.  A SATISFACTORY GROUND OPS CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
